Boundary behaviour of automorphisms of a hyperbolic spaceстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 6 февраля 2018 г.

Работа с статьей


[1] Zorich V. A. Boundary behaviour of automorphisms of a hyperbolic space // Russian Mathematical Surveys. — 2017. — Vol. 72, no. 4. — P. 645–670. An automorphism of a Euclidean ball extends to a homeomorphic mapping of the closed ball even when the quasiconformality coefficient of the mapping increases unboundedly but in a controlled way upon approaching the boundary of the ball. By means of Poincar´e’s conformally Euclidean model of the Lobachevsky space, this yields a condition under which an automorphism of a hyperbolic space still extends to the ideal boundary (the absolute) of the space when translated into geometric language. Bibliography: 28 titles. Keywords: hyperbolic space, Poincar´e’s model, quasiconformal mapping, equimorphism of the Lobachevsky space, asymptotic behaviour of the quasiconformality coefficient, boundary behaviour of a mapping. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть